# SDR FDEA201508192639

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE, FLAP SIDE, PIVOT OTBD HOLE BORE CORRODED.  REPAIRED IAW EA 1-5750-T0319686 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
